I am currently on Loestrin 24 Fe and generally take it within a 2 hour span. A day after starting my newest pack, I was messing around with my boyfriend, and there was brief genital contact. There was no penetration and he did not ejaculate. I usually take my pill at 12:00AM, but that day, i took it 12 hours late. About 6 days later, I started experiencing brown spotting/bleeding, which has lasted for the last 3 days. Did I have a signficant pregnancy risk here? Could the spotting be implantation bleeding (what does it look like and how long does it last?), or is it more likely to be breakthrough bleeding from the pill? Thanks so much for your answer.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.